# SDR FDEA201002170442

- Difficulty date: February 17, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 59,462 hours, 12,458 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26094724
- Part serial: B0208
- Condition: Failed
- Location: Nr 8
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF NR 8 BRAKE TEMP CLIMBED TO OVER 400 DEGREES BEFORE DECREASING.  AFTER LANDING NR 8 BRAKE RAN HOTTER THAN THE OTHERS.  GEAR WAS LOWERED TO COOL BRAKE AND RETRACTED.  ACFT LANDED OK WITHOUT INCIDENT.  R & R NR 8 BRAKE IAW MM 32-43-20-4.  OPS CHECK OK.
